# SDR DL733000570

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- Aircraft time: 37,645 hours, 26,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Pwr Supply, BPS73
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C RTB, FLOOR EMERGENCY LIGHTS LAST 5 ROWS INOP.  ALSO, LWR LIGHTS AT REAR DOOR INOP.  FOUND DAMAGED CONNECTOR AT SEAT 28 DEF AND 2 BATTARY BASES  INOP.  REPLACED BASES AND REPAIRED CONNECTOR AT SEAT 28 DEF.
